Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

What should be done if my urine reports show a lot of pus cells ?

dear sir i had pill abortion .this is 5th day and my urine reports showing plenty of pus cells what is the cause?
Asked On : Fri, 3 Jun 2011
Answers:  2 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
  User's Response
you are facing UTI i.e. urinary tract infection
with those abortion it is very common to face this kind of infections
consult your prescribing doctor now and ask for proper antibiotic
other than medicines do not forget to drink plenty of water
avoid any sour or spicy things
Answered: Fri, 3 Jun 2011
General & Family Physician Dr. Pragnesh Vachharajani's  Response
Hi,thanks for query.Presence of pus cells in urine is suggestive of urine infection.The number of pus cells is plenty,so you can not afford to ignore this.You need a course of antibiotics for this after treatment from your doctor.The reason could be abortion it self.After completion of course,please go for testing again.bye.
Answered: Fri, 3 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor